# SDR DALA2024050805026

- Difficulty date: May 8, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 39,502 hours, 4,989 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heated Fitting
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R1 Sliding Wndow
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 HEATED SLIDE FITTING (8DH) AT DR1 RH AFT FOUND INOPERATIVE. CORRECTIVE ACTION: R/R PER A330 AMM 30-44. OK FOR SERVICE. (0331879)
